# SDR UALA2011022800979

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 49,266 hours, 6,005 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT UPPER FWD CORNER SKIN CRACKED.  MAJOR REPAIR ACCOMPLISHED: DAMAGE WAS LOCATED ON EXT FUSE SKIN AT UPPER FWD CORNER OF AFT PIT DOOR CUTOUT, FWD HOLE APPROX 75 INCH ABOVE EDGE OF CUTOUT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM.
